Max Mueller Bhavan

98 mins GIRISH KASARAVALLI Gali | India SAMREEN FAROOQUI & SHABANI HASSANWALIA 6.45 pm 52 mins Hamare Ghar | India KISLAY ... UL_New Delhi_Schedule_v4...

0 downloads 51 Views 497KB Size
Day 1 | 6 October 2017 | Goethe-Institut / Max Mueller Bhavan 10.00 am 10 mins

Journey Birds | Israel

10.10 am 4 mins

and i | USA

10.15 am 5 mins

Solito | Brazil

10.20 am 6 mins

DAPHNA AWADISH

11.00 am 15 mins

GABRIELA ESCOVAR

11.30 am 73 mins

Ruina | Germany

12.45 pm 20 mins

Amlanjyoti Goswami in conversation with Markus Lenz

10.45 am 11 mins

MARKUS LENZ

EDUARDO REIS

Kaaka Koode (Crow's Nest) | India AMRITHA R WARRIER

10.25 am 15 mins

Samreen Farooqui in conversation with Akanksha Gupta & Vasuki Chandak

Yashodara Udupa in conversation with Amritha R Warrier

2.00 pm 31 mins

Hamare Ghar | India

2.35 pm 20 mins

Samreen Farooqui in conversation with Kislay

Looking Through the Fence | India

3.00 pm 81 mins 5.00 pm 71 mins 6.15 pm 20 mins

Noma | South Africa PABLO PINEDO

Waves | Egypt AHMED NOUR

Opening Remarks AROMAR REVI Director, Indian Institute for Human Settlements DR. LEONHARD EMMERLING Director Programme South Asia, Goethe-Institut / Max Mueller Bhavan

KISLAY

6.45 pm 84 mins

Asha Jaoar Majhe (Labour of Love) | India ADITYA VIKRAM SENGUPTA

AKANKSHA GUPTA & VASUKI CHANDAK

Day 2 | 7 October 2017 | Goethe-Institut / Max Mueller Bhavan 9.30 am 103 mins

70 y Pico | Argentina

11.45 am 10 mins

Letters to Nowhere | India

MARIANO CORBACHO

AISHWARYA IYER, BENAZIR BAIG, BUSHRA OWAISY, HANAN MUHAMMED & SHIVAM RASTOGI

11.55 am 15 mins

12.15 pm 25 mins

Shabani Hassanwalia in conversation with Shivam Rastogi

12.40 pm 15 mins

Shabani Hassanwalia in conversation with Mallika Visvanathan

1.00 pm 7 mins

Photographs of a School Teacher | Bangladesh

3.00 pm 49 mins

Chasing Tails | India

3.50 pm 20 mins

Aparna Sanyal in conversation with Tangella Madhavi

4.45 pm 30 mins

Amdavad Ma Famous | India

TANGELLA MADHAVI

MAHDE HASAN

1.10 pm 20 mins

Aparna Sanyal in conversation with Mahde Hasan

2.30 pm 11 mins

Home Ground | India

2.40 pm 15 mins

Aparna Sanyal in conversation with Arunima Tenzin Tara & Sushil Kumar Pandey

After Word | India

HARDIK MEHTA

5.15 pm 20 mins

Surabhi Sharma in conversation with Hardik Mehta

5.45 pm 178 mins

Kammatipaadam | India

5.00 pm 90 mins

On Practice: Notes on Editing Surabhi Sharma in conversation with Bina Paul & Namrata Rao

6.45 pm 52 mins

Gali | India

7.45 pm 20 mins

Pooja Pande in conversation with Samreen Farooqui & Shabani Hassanwalia

ARUNIMA TENZIN TARA & SUSHIL KUMAR PANDEY

MALLIKA VISVANATHAN

RAJEEV RAVI

Day 3 | 8 October 2017 | Goethe-Institut / Max Mueller Bhavan 9.30 am 53 mins

Another World in Your Eyes | Jordan

1.10 pm 20 mins

Surabhi Sharma in conversation with Yashaswini BR

2.30 pm 98 mins

Ek Ghar | India

4.10 pm 20 mins

Trisha Gupta in conversation with Girish Kasaravalli

VALERIE MALEK

11.00 am 70 mins

Mod (The Turn) | India

12.10 pm 20 mins

Aparna Sanyal in conversation with Pushpa Rawat

12.30 pm 38 mins

PUSHPA RAWAT

Distance | India EKTA MITTAL & YASHASWINI BR

GIRISH KASARAVALLI SAMREEN FAROOQUI & SHABANI HASSANWALIA